Geometriae Dedicata

, Volume 79, Issue 3, pp 291–298

Anosov Diffeomorphisms on Nilmanifolds of Dimension at Most Six

  • Wim Malfait
Article

DOI: 10.1023/A:1005264730096

Cite this article as:
Malfait, W. Geometriae Dedicata (2000) 79: 291. doi:10.1023/A:1005264730096

Abstract

A complete classification of nilmanifolds of dimension smaller than or equal to six supporting Anosov diffeomorphisms is presented. This is obtained by solving the equivalent problem of determining the torsion-free nilpotent groups of rank at most six which admit hyperbolic automorphisms.

Anosov diffeomorphismnilmanifoldhyperbolic automorphismfinitely generated torsion-free nilpotent group

Copyright information

© Kluwer Academic Publishers 2000

Authors and Affiliations

  • Wim Malfait
    • 1
  1. 1.Katholieke Universiteit Leuven, Campus KortrijkKortrijkBelgium